Open Access
Volume 29, 2023
Article Number 76
Number of page(s) 21
Published online 11 October 2023
  1. G. Aronsson, Extension of functions satisfying Lipschitz conditions, Ark. Mat. 6 (1967) 551–561. [CrossRef] [MathSciNet] [Google Scholar]
  2. G. Aronsson, On the partial differential equation ux2uxx + 2uxuyuxy + uy2uyy = 0. Ark. Mat. 7 (1968) 395–425. [CrossRef] [MathSciNet] [Google Scholar]
  3. E.N. Barron, R.R. Jensen and C.Y. Wang, The Euler equation and absolute minimizers of L functionals. Arch. Ration. Mech. Anal. 157 (2001) 255–283. [CrossRef] [MathSciNet] [Google Scholar]
  4. E.N. Barron, R.R. Jensen and C.Y. Wang, Lower semicontinuity of L functionals. Ann. Inst. H. Poincaré Anal. Non Linéaire 18 (2001) 495–517. [CrossRef] [MathSciNet] [Google Scholar]
  5. V.I. Bogachev, N.V. Krylov and M. Röckner, Elliptic and parabolic equations for measures. Uspekhi Mat. Nauk 64 (2009) 5–116, translation in Russian Math. Surveys 64 (2009) 973–1078. [Google Scholar]
  6. M.G. Crandall, H. Ishii and P.-L. Lions, User’s guide to viscosity solutions of second order partial differential equations. Bull. Amer. Math. Soc. (N.S.) 27 (1992) 1–67. [CrossRef] [MathSciNet] [Google Scholar]
  7. G. Croce, N. Katzourakis and G. Pisante, D-solutions to the system of vectorial calculus of variations in L via the singular value problem. Discrete Contin. Dyn. Syst. 37 (2017) 6165–6181. [CrossRef] [MathSciNet] [Google Scholar]
  8. L.C. Evans, Partial differential equations, Graduate Studies in Mathematics, Vol. 19, American Mathematical Society, Providence, RI (1998). [Google Scholar]
  9. L.C. Evans and O. Savin, C1,α regularity for infinity harmonic functions in two dimensions. Calc. Var. Partial Differ, Equ. 32 (2008) 325–347. [CrossRef] [Google Scholar]
  10. L.C. Evans and C.K. Smart, Adjoint methods for the infinity Laplacian partial differential equation. Arch. Ration. Mech. Anal. 201 (2011) 87–113. [CrossRef] [MathSciNet] [Google Scholar]
  11. L.C. Evans and C.K. Smart, Everywhere differentiability of infinity harmonic functions. Calc. Var. Partial Differ. Equ. 42 (2011) 289–299. [CrossRef] [Google Scholar]
  12. E. Gallagher and R. Moser, The ∞-elastica problem on a Riemannian manifold, J. Geom. Anal. 33 (2023) 226. [CrossRef] [Google Scholar]
  13. D. Gilbarg and N.S. Trudinger, Elliptic Partial Differential Equations of Second Order, 2nd ed. Grundlehren der Mathematischen Wissenschaften, Vol. 224. Springer, Berlin–New York (1983). [Google Scholar]
  14. R. Hardt and L. Simon, Nodal sets for solutions of elliptic equations. J. Differ. Geom. 30 (1989) 505–522. [CrossRef] [Google Scholar]
  15. R. Jensen, Uniqueness of Lipschitz extensions: minimizing the sup norm of the gradient. Arch. Rational Mech. Anal. 123 (1993) 51–74. [CrossRef] [MathSciNet] [Google Scholar]
  16. P. Juutinen, Minimization problems for Lipschitz functions via viscosity solutions. Ann. Acad. Sci. Fenn. Math. Diss. 53 (1998) 1–53. [Google Scholar]
  17. N. Katzourakis, L variational problems for maps and the Aronsson PDE system. J. Differ. Equ. 253 (2012) 2123–2139. [CrossRef] [Google Scholar]
  18. N. Katzourakis, An introduction to viscosity solutions for fully nonlinear PDE with applications to calculus of variations in L. SpringerBriefs in Mathematics, Springer, Cham (2015). [CrossRef] [Google Scholar]
  19. N. Katzourakis, Generalised solutions for fully nonlinear PDE systems and existence-uniqueness theorems. J. Differ. Equ. 263 (2017) 641–686. [CrossRef] [Google Scholar]
  20. N. Katzourakis and R. Moser, Existence and characterisation of local minimisers in higher order calculus of variations in L, in preparation. [Google Scholar]
  21. N. Katzourakis and E. Parini, The eigenvalue problem for the ∞-Bilaplacian. NoDEA Nonlinear Differ. Equ. Appl. 24 (2017) 68. [CrossRef] [Google Scholar]
  22. N. Katzourakis and R. Moser, Existence, uniqueness and structure of second order absolute minimisers. Arch. Ration. Mech. Anal. 231 (2019) 1615–1634. [CrossRef] [MathSciNet] [Google Scholar]
  23. N. Katzourakis and T. Pryer, Second-order L variational problems and the ∞-polylaplacian. Adv. Calc. Var. 13 (2020) 115–140. [CrossRef] [MathSciNet] [Google Scholar]
  24. R. Moser, Structure and classification results for the ∞-elastica problem. Am. J. Math. 144 (2022) 1299–1329. [CrossRef] [Google Scholar]
  25. R. Moser and H. Schwetlick, Minimizers of a weighted maximum of the Gauss curvature. Ann. Global Anal. Geom. 41 (2012) 199–207. [CrossRef] [MathSciNet] [Google Scholar]
  26. Z.N. Sakellaris, Minimization of scalar curvature in conformal geometry. Ann. Global Anal. Geom. 51 (2017) 73–89. [CrossRef] [MathSciNet] [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.